Anaphylactic reaction due to paracetamol

K. Gowrinath, C. Balachandran

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

A 58-year old woman had anaphylactic reaction two hours after oral administration of paracetamol. She was treated conservatively and responded favourably. This incident is being reported as anaphylaxis to paracetamol which is rare. Whenever there is history of allergy to other non-narcotic analgesic drugs, paracetamol sensitivity should be tested under medical supervision.

Original languageEnglish
JournalJournal of the Indian Medical Association
Volume102
Issue number4
Publication statusPublished - 01-04-2004
Externally publishedYes

Fingerprint

Anaphylaxis
Acetaminophen
Non-Narcotic Analgesics
Oral Administration
Analgesics
Hypersensitivity

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Cite this

Gowrinath, K., & Balachandran, C. (2004). Anaphylactic reaction due to paracetamol. Journal of the Indian Medical Association, 102(4).
Gowrinath, K. ; Balachandran, C. / Anaphylactic reaction due to paracetamol. In: Journal of the Indian Medical Association. 2004 ; Vol. 102, No. 4.
@article{9614e54a8fcc4b4495ed17fb8c044c2c,
title = "Anaphylactic reaction due to paracetamol",
abstract = "A 58-year old woman had anaphylactic reaction two hours after oral administration of paracetamol. She was treated conservatively and responded favourably. This incident is being reported as anaphylaxis to paracetamol which is rare. Whenever there is history of allergy to other non-narcotic analgesic drugs, paracetamol sensitivity should be tested under medical supervision.",
author = "K. Gowrinath and C. Balachandran",
year = "2004",
month = "4",
day = "1",
language = "English",
volume = "102",
journal = "Journal of the Indian Medical Association",
issn = "1474-3655",
publisher = "Librapharm",
number = "4",

}

Gowrinath, K & Balachandran, C 2004, 'Anaphylactic reaction due to paracetamol', Journal of the Indian Medical Association, vol. 102, no. 4.

Anaphylactic reaction due to paracetamol. / Gowrinath, K.; Balachandran, C.

In: Journal of the Indian Medical Association, Vol. 102, No. 4, 01.04.2004.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Anaphylactic reaction due to paracetamol

AU - Gowrinath, K.

AU - Balachandran, C.

PY - 2004/4/1

Y1 - 2004/4/1

N2 - A 58-year old woman had anaphylactic reaction two hours after oral administration of paracetamol. She was treated conservatively and responded favourably. This incident is being reported as anaphylaxis to paracetamol which is rare. Whenever there is history of allergy to other non-narcotic analgesic drugs, paracetamol sensitivity should be tested under medical supervision.

AB - A 58-year old woman had anaphylactic reaction two hours after oral administration of paracetamol. She was treated conservatively and responded favourably. This incident is being reported as anaphylaxis to paracetamol which is rare. Whenever there is history of allergy to other non-narcotic analgesic drugs, paracetamol sensitivity should be tested under medical supervision.

UR - http://www.scopus.com/inward/record.url?scp=4344576584&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=4344576584&partnerID=8YFLogxK

M3 - Article

C2 - 15473292

AN - SCOPUS:4344576584

VL - 102

JO - Journal of the Indian Medical Association

JF - Journal of the Indian Medical Association

SN - 1474-3655

IS - 4

ER -